MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED KNEE FIBERTAK, W/ NEEDLES; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DBL LOADED KNEE FIBERTAK, W/ NEEDLES; NON-DEGRADABLE FIXATN FASTENER
Model Number DBL LOADED KNEE FIBERTAK, W/ NEEDLES
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 08/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that (2) ar-3730sp double loaded knee fibertak would not insert in the patient's patella through the drill guide.This was discovered during an mpfl procedure on (b)(6) 2023.
 
Event or Problem Description
Case completed using new implants-same part #.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.The bone quality of the patient was not provided.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device.

Brand Name
DBL LOADED KNEE FIBERTAK, W/ NEEDLES
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17931038
Report Number1220246-2023-08191
Device Sequence Number12366321
Product Code MBI
UDI-Device Identifier00888867431645
UDI-Public00888867431645
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K231330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LOADED KNEE FIBERTAK, W/ NEEDLES
Device Catalogue NumberAR-3730SP
Device Lot Number15089074
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown